# SDR QXEA200600177

- Difficulty date: January 16, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 11,655 hours, 12,374 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: ON RT WING 4 INCHES FROM INBOARD END OF PANEL 622CT ON FWD EDGE OF FUEL TANK OPENING HAS A NICK ON EDGE OF APERTURE APPROX .010 DEEP.  MAINTENANCE REPAIRED IAW NDTM PART 6, 51--00-02-250-301, HORIZON EA 6-57-424 AND RD 8/4-57-604.
